TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make A Wish ☼
Regular TeenHelper
*****
 
*~Circus Clown~*'s Avatar
 
Name: Lacey
Gender: Female
Location: NY

Posts: 454
Blog Entries: 7
Join Date: January 9th 2010

150 to 300mg? O.O - February 23rd 2010, 03:11 PM

Hi, I'm taking Celexa and Welbutrin or however u spell them. I was on 150 but my psychiatrist told me to start taking 2 of them every morning. Last time i was told to double up, when i went from 20 to 40 of the celexa, I ended up in the hospital for wanting to kill myself. The celexa was by a different Psych then the one I have now so, idk if that matters or not.

I guess I'm just worried. Will that happen again? And how do I stop it if it does happen? Isn't 150 to 300 a big jump??


Life is to short to put it off anymore
You gotta live it before itís too late
I canít turn that clock back around
On what youíre dreaming about
You better do it now, donít wait

Do something crazy and dumb, while your still young. <3

Need to talk? I'm here. --->
  Send a message via MSN to *~Circus Clown~*  
  (#2 (permalink)) Old
Batman. Offline
Protector of Gotham
I can't get enough
*********
 
Batman.'s Avatar
 
Name: Julz
Age: 32
Gender: Female
Location: Ontario, Canada

Posts: 2,724
Blog Entries: 5
Join Date: December 14th 2009

Re: 150 to 300mg? O.O - February 23rd 2010, 06:12 PM

If you have problems with your medications, go directly to the hospital. Although, I hope it all works out for the best.
   
  (#3 (permalink)) Old
EmisaurusRex Offline
Member
I've been here a while
********
 
EmisaurusRex's Avatar
 
Name: Em
Age: 29

Posts: 1,435
Blog Entries: 2
Join Date: January 8th 2010

Re: 150 to 300mg? O.O - February 23rd 2010, 10:01 PM

Don't be afraid to share your concerns with your doctor about your medication and the increase of mg. They're there to answer your questions.



Great works are performed not by strength, but by perseverance.
PM me anytime <3
   
  (#4 (permalink)) Old
arepo Offline
Member
I can't get enough
*********
 
arepo's Avatar
 

Posts: 2,430
Blog Entries: 2
Join Date: June 7th 2009

Re: 150 to 300mg? O.O - February 23rd 2010, 10:07 PM

Honestly, if you have and concerns or questions about your medications you should ask your therapist or the one who prescribed them to you. Since, they probably have a reason for doing so and should be able to explain it to you or answer any questions.

Take care. x


ďThere is nothing beautiful about the wreckage of a human being.
There is nothing pretty about damage, about pain, about heartache.
What is beautiful is their strength, their resilience, their fortitude
as they display an ocean of courage when they pick through the
wreckage of their life to build something beautiful brand new,
against every odd that is stacked against them.Ē ó Nikita Gill
   
  (#5 (permalink)) Old
KoKoEm Offline
love's lookin' good on you =]
Junior TeenHelper
****
 
KoKoEm's Avatar
 
Name: Emily
Gender: Female
Location: somewhere ;)

Posts: 344
Blog Entries: 2
Join Date: February 16th 2009

Re: 150 to 300mg? O.O - February 24th 2010, 02:09 AM

Does this psychiatrist know that last time you had that trouble? Personally, I would do it and if you do start having bad side effects or something, you should go back or go to the ER asap.


This is how it ends
We believe every lie & say we'll still be friends
How long will it last
Before we scratch all the scripts & rework the casts
*Hourglass by the Hush Sound*


PM me =]

Current Craft Obsession: http://friendship-bracelets.net
Craft obsessions vary often.
  Send a message via AIM to KoKoEm Send a message via MSN to KoKoEm Send a message via Yahoo to KoKoEm  
  (#6 (permalink)) Old
Adam Offline
Stand in the rain...
Senior TeenHelper
*******
 
Adam's Avatar
 
Name: Adam
Age: 27
Gender: Male
Location: England

Posts: 941
Blog Entries: 1
Join Date: January 6th 2009

Re: 150 to 300mg? O.O - February 24th 2010, 09:53 PM

Hey there,

It is quite normal for medication to be increased. Sometimes the best way of dealing with a mental health issue is to stop it getting worse before you start the recovery process. I would definitely mention the other issues that you have had with that medication and see if they can put you on something different.

Let us know what happens!!

Adam (:



Katrina's NERD.
[/color] [/b][/color] [/right]
   
  (#7 (permalink)) Old
Antihero
I've been here a while
********
 
Ghost On The Highway's Avatar
 
Name: Ghost
Age: 30
Gender: Duderino
Location: Galaxy 5-0-0

Posts: 1,045
Join Date: January 16th 2010

Re: 150 to 300mg? O.O - February 25th 2010, 03:55 AM

Definitely mention your concerns to your doctor. Based on personal experience, SSRI's like Celexa seem to have greater effects upon changing dose. I started on just 10mg of Zoloft. The first night, I couldn't sleep at all, had serious thoughts of suicide followed by mania and intense religious "delusions," had to call my parents and eventually withdrew from uni for a semester. I started wellbutrin a few months ago and the psychological side effects have been much less noticeable, physical side effects are more intense but less troubling (for me, increased appetite, nausea, oversleeping...seems to be paradoxical but w/e). I know high dose wellbutrin carries a higher risk of seizure, but it's probably only something to worry about if you have a history of that. Again, though, definitely talk to your dr. about your concerns, I'm a wikipedia md at best.
   
Closed Thread

Bookmarks

Tags
150, 300mg

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.